Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0

Comptes Rendus Mathématique
Volume 348, n° 9-10
pages 571-574 (mai 2010)
Doi : 10.1016/j.crma.2010.04.008
Received : 22 January 2010 ;  accepted : 2 April 2010
On the integral representation of g -expectations
Sur le représentation intégrale pour les g -espérances

Mingshang Hu
School of Mathematics, Shandong University, Jinan 250100, China 


In this Note, we give a necessary and sufficient condition on deterministic g under which g -expectations can be represented as Choquet expectations.

The full text of this article is available in PDF format.

Dans cette Note, nous donnons une condition nécessaire et suffisante sur g déterministe sous laquelle les g -espérances peut être représentée par les espérances de Choquet.

The full text of this article is available in PDF format.

© 2010  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline